MAUDE Adverse Event Report: ETHICON INC. VCL CT VIO 27IN 3-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT VIO 27IN 3-0 S/A FS-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J452H
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lot history records were reviewed and the manufacturing criteria were met prior to the release of this lot.(b)(4).If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that during an unspecified feline animal procedure, suture was used.After the procedure the suture has absorption issues.It was unknown how long after the procedure this occurred.

Brand Name
VCL CT VIO 27IN 3-0 S/A FS-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7610912
Report Number2210968-2018-73530
Device Sequence Number1512331
Product Code GAM
UDI-Device Identifier10705031040014
UDI-Public10705031040014
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date08/31/2022
Device Catalogue NumberJ452H
Device Lot NumberLK8551
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1